Some medicines may cause a decrease in your desire for sex or in your body's ability to make sex pleasurable (such as vaginal dryness or inability to have an erection). These medicines include:
If you are taking a prescription medicine and think it might be interfering with your sexual interest and activity, talk with your doctor. He or she may be able to change your dosage or substitute another medicine that does not have these side effects.
Take your medicines exactly as prescribed. Call your doctor if you think you are having a problem with your medicine.
Primary Medical Reviewer Anne C. Poinier, MD - Internal Medicine
E. Gregory Thompson, MD - Internal Medicine
Specialist Medical Reviewer Carla J. Herman, MD, MPH - Geriatric Medicine
Current as ofAugust 4, 2016
To learn more about Healthwise, visit Healthwise.org.
© 1995-2017 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Donations to UW Health are managed by the University of Wisconsin Foundation, a publicly supported charitable organization under 501(c)(3) of the Internal Revenue Code.